# SDR 98ZZZX4506

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0468
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Part number: 26171041
- Condition: Loose
- Location: Crew Door
- Part time: 1,545 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CREW DOOR WOULD NOT UNLOCK.  INSPECTION REVEALED THE PIN ON BELLCRANK DISENGAGED FROM THE CAM ASSY AND BACK PIN WHEN KNOB WAS PULLED OUT TO ITS FULL EXTEND.  SUBMITTER RECOMMENDED INSTALLING LONGER PIN ON BELLCRANK ASSY OR A STOP-TO-LIMIT TRAVEL WHEN THE KNOB IS PULLED.
